# SDR UALA2011062303099

- Difficulty date: June 22, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N441UA
- Make and model: Airbus A320-232
- Aircraft serial: 751
- Aircraft time: 45,438 hours, 18,092 cycles
- Engine: Iae V2527A5
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Nose Cowl
- Part number: 74530009503
- Condition: Damaged
- Location: Nr 1 Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 NOSE COWL DAMAGED AT 8 O'CLOCK POS.  REPLACED NOSE COWL.
